# SDR SIMA201015902

- Difficulty date: June 7, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Aircraft time: 22,678 hours, 20,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Button
- Part number: 4800101
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4411 DURING TAXI THE CREW REPORTED THE EMERGENCY LIGHTS CAME ON WITH THE COCKPIT SWITCH IN THE ARM POSITION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE ESSENTIAL POWER PUSHBUTTON IAW 20-13-04 AND FLIGHT ATTENDANT CONTOL PANEL ASSEMBLY IAW AMM 25-27-09.  THE OPERATIONAL CHECK DETERMINED THAT ALL EMERGENCY LIGHT OPERATIONS ARE NORMAL IAW AMM 33-50-00.  THE AIRCRAFT RETURNED TO SERVICE.
